Interval Value Fuzzy k-Ideals of a KU-Semigroup

Main Article Content

Sally A. Talib
Fatema F. Kareem


The notion of interval value fuzzy k-ideal of KU-semigroup was studied as a generalization of afuzzy k-ideal of KU-semigroup. Some results of this idea under homomorphism are discussed. Also, we presented some properties about the image (pre-image) for interval~ valued fuzzy~k-ideals of a KU-semigroup. Finally, the~ product of~ interval valued fuzzyk-ideals is established.


Article Details

How to Cite
Talib, S. A., & Kareem, F. F. (2020). Interval Value Fuzzy k-Ideals of a KU-Semigroup. Ibn AL- Haitham Journal For Pure and Applied Sciences, 33(2), 95–106.